MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® FASTCLIX LANCETS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® FASTCLIX LANCETS
Catalog Number 05360145001
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case, with patient identifier (b)(6), is related to case with patient identifier (b)(6).
 
Event or Problem Description
The caller reported that he opened a new box of accu-chek fastclix lancet drums; upon removing the lancets from the box, one of the lancet drums broke into pieces and the lancet came out.The customer received an accidental lancet stick on the palm of the hand.No medical treatment was required.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® FASTCLIX LANCETS
Common Device Name
LANCET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
WEIDMANN MEDICAL TECHNOLOGY AG
industriestrasse 96
na
bad ragaz 7310
SZ   7310
Manufacturer Contact
greg smith
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key10931379
Report Number3011393376-2020-04332
Device Sequence Number4282729
Product Code FMK
UDI-Device Identifier00365702288102
UDI-Public00365702288102
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number05360145001
Device Lot NumberWPG062A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2021
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer02/11/2021
07/22/2025
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date02/12/2021
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight93 KG